BibTeX record journals/jsyml/LemppMMS05

download as .bib file

@article{DBLP:journals/jsyml/LemppMMS05,
  author    = {Steffen Lempp and
               Charles F. D. McCoy and
               Russell G. Miller and
               Reed Solomon},
  title     = {Computable categoricity of trees of finite height},
  journal   = {J. Symb. Log.},
  volume    = {70},
  number    = {1},
  pages     = {151--215},
  year      = {2005},
  url       = {https://doi.org/10.2178/jsl/1107298515},
  doi       = {10.2178/jsl/1107298515},
  timestamp = {Wed, 07 Jun 2017 14:40:01 +0200},
  biburl    = {https://dblp.org/rec/journals/jsyml/LemppMMS05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics